# SDR DALA2020080432704

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 67,282 hours, 28,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AND SURROUNDING AISLE EMERGENCY EXIT LIGHTS ARE INOPERATIVE. REPLACED BATTERY. SYSTEM OPERATION IS NORMAL.
